# SDR SWAA2020060476431

- Difficulty date: May 10, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION FOR THE INSTALLATION OF LEFT VAPOR WEB (MAIN LANDING GEAR WHEEL WELL) FOUND UPPER SUPPORT ANGLE INBOARD AREA CRACKED.  REPAIRED WING CENTER SECTION REAR SPAR - VAPOR BARRIER ATTACH ANGLE (LT MAIN LANDING GEAR WHEEL WELL) IAW SRM 57-10-10-2R-5 REPAIR 5.
